Feet Pain After Injection Of Vitamin C In The Buttocks

Illustration of Feet Pain After Injection Of Vitamin C In The Buttocks
Illustration: Feet Pain After Injection Of Vitamin C In The Buttocks

I just injected vitamin C in the buttocks as much as 4 cc with nald 27, after injecting my legs felt calf .. Is that dangerous doctor? What injection about the nerve in my buttocks doctor ?? Please answer the doctor … I’m feeling anxious

1 Answer:

Hello Agustina,


Thank you for the question.

Vitamin C injections can be done for a number of purposes, such as increasing endurance, accelerating post-illness recovery, brightening the skin, increasing stamina, and so on. However, not everyone has the right injection of vitamin C. In addition, the dosage and method of injection of vitamin C should also be determined directly by the doctor who examined, because it can vary in each person, depending on their medical conditions.


Vitamin C injections are often given intravenously (injected into a vein) or intramuscularly (injected into a muscle). If you have a vitamin C injection in the buttocks, chances are the doctor injects vitamin C into your muscles. The uncomfortable sensation in the calf that you feel after undergoing an injection in the buttock area is often reasonable due to mild inflammation around the buttocks muscle that runs up to the calf. However, if the discomfort is severe enough, it could also be the cause is something else, such as nerve pain, malnutrition, diabetic neuropathy, peripheral arterial disease, arthritis, deep vein thrombosis, psychological disorders, infections, and so on.


In general, if the doctor injects vitamin C, the complaints in your calves are often harmless. You can overcome this first by increasing your rest, warm compresses on your calves, don't use too much walking / running / jumping around, avoid using pants that are too tight or sitting bending your legs for too long, drinking lots of water, eating a variety of nutritious foods and contain rich vitamin B complex, do not smoke, and also do not carelessly take medicine without advice from a doctor.


However, if the person injecting vitamin C is not a trusted health care provider, or if you experience severe pain, swelling, numbness, or other very severe complaints around your calves, you should see a doctor directly. Later, the doctor can give you medicine, or also refer you to a neurologist if you feel the need.


Hope this helps ...

: by

Related Question

The Cause Of The Navel Is Painful And White Odorous Lumps Appear?

The Cause Of The Navel Is Painful And White Odorous Lumps Appear?

(4 months ago)

Hello I want to ask, lately my navel is sick and I see it turns out there is a lump of white color and smells, I had dripped eucalyptus oil then there was a lump that came out of m... Read more

Is White Turmeric Different From White Intersection?

Is White Turmeric Different From White Intersection?

(7 months ago)

Is white turmeric different from white Intersection?... Read more

Difference In Nacl Content Of 0.9 For Infusion And For Lab Purposes?

Difference In Nacl Content Of 0.9 For Infusion And For Lab Purposes?

(7 months ago)

Good afternoon, I want to ask the difference between NA CL 0.9 which is used for infusion and LAB (medical), what are the different ingredients in it? Thanks.... Read more

Leave a Reply

Your email address will not be published. Required fields are marked *